# SDR BJ6A2009090812901

- Difficulty date: September 6, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30329
- Aircraft time: 5,931 hours, 2,132 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cover
- Part number: 232750483
- Condition: Dislodged
- Location: Smoke Detector
- Part time: 5,931 hours, 2,132 cycles
- Component: Smoke Detector
- Component part number: 10006492
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON 9/6/2009 DURING THE TAKEOFF ROLL, CREW NOTICED THE MASTER WARNING LIGHT ILLUMINATED.  CREW ABORTED THE TAKEOFF BELOW 80 KTS.  ONCE CLEAR OF THE RUNWAY THE CREW DETERMINED THE SOURCE OF THE WARNING WAS THE OFFICE AREA SMOKE DETECTOR.  FURTHER INVESTIGATION REVEALED THE SMOKE DETECTOR SENSOR HEAD COVER/CAP PN 2-3-275-0483 WAS SLIGHTLY DISLODGED FROM THE SMOKE DETECTOR UNIT PN 100-0649-2 THUS CAUSING THE FALSE WARNING.  THE COVER WAS RESET IN ITS NORMAL POSITION AND THE FALSE WARNING CLEARED.  THE FLIGHT CONTINUED, WITH NO FURTHER ANOMALIES.
